Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1987, Volume 180, Pages 131–132 (Mi tm2020)  

This article is cited in 2 scientific papers (total in 2 papers)

On trigonometric polynomials with coefficients $+1$, $-1$$0$

B. S. Kashin


Full text: PDF file (261 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1989, 180, 152–154

Bibliographic databases:
UDC: 517.5

Citation: B. S. Kashin, “On trigonometric polynomials with coefficients $+1$, $-1$$0$”, Theory of functions and related questions of analysis, Proceedings of a conference on function theory honoring the 80th birthday of Academician Sergej Mikhajlovich Nikol'skij. Collection of papers, Trudy Mat. Inst. Steklov., 180, Nauka, Moscow, 1987, 131–132; Proc. Steklov Inst. Math., 180 (1989), 152–154

Citation in format AMSBIB
\Bibitem{Kas87}
\by B.~S.~Kashin
\paper On trigonometric polynomials with coefficients $+1$, $-1$,~$0$
\inbook Theory of functions and related questions of analysis
\bookinfo Proceedings of a~conference on function theory honoring the 80th birthday of Academician Sergej Mikhajlovich Nikol'skij. Collection of papers
\serial Trudy Mat. Inst. Steklov.
\yr 1987
\vol 180
\pages 131--132
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2020}
\zmath{https://zbmath.org/?q=an:0709.42511}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1989
\vol 180
\pages 152--154


Linking options:
  • http://mi.mathnet.ru/eng/tm2020
  • http://mi.mathnet.ru/eng/tm/v180/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Gluskin, “Extremal properties of orthogonal parallelepipeds and their applications to the geometry of Banach spaces”, Math. USSR-Sb., 64:1 (1989), 85–96  mathnet  crossref  mathscinet  zmath  isi
    2. Hajela D., “on Polynomials With Low Peak Signal to Power (l-Infinity-Norm to l2-Norm) Ratios and Theorems of Kashin and Spencer”, Stud. Appl. Math., 87:1 (1992), 81–94  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:259
    Full text:96

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021